# SDR DALA2022070504620

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2302161) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT BTW FS:947 TO FS: 967 AND LBL 16 AT PASSENGER CABIN. FLOOR SUPPORT BTW FS: 947 TO FS:967 AND LBL 16 WAS REPLACED PER B737-800 SRM 51-40-05-0G.
